# SDR CA090420003

- Difficulty date: April 7, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Airbus A330-300
- Aircraft time: 40,365 hours
- Engine: Rroyce RB211*
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF AN RADIO MODIFICATION, SPECIFIC SNAGS APPEARED DURING THE POST-INSTALLATION AND TESTING PHASE OF THE CHECK WITH THE FOLLOWING DISCREPANCY NOTED:  "DURING THE CONTOUR SEAT POWER UPS, MCU NR 1, J2 PORT SHORTED OUT MAKING MCU UNSERVICABLE"  MCU NR 1 J2 PORT WAS SHORTED OUT MAKING THE MCU U/S.  DURING THE POWER UP OF THE SEATS 1-9 IN SEQUENCE, ARRIVING AT SEAT 5F THE SIB (SEAT INTERFACE BOX) STARTED TO ARC AND TRIPPED OFF MCU NR 1 AND DAMAGED THAT LRU.  CAUSE HAS BEEN DETERMINED TO BE A FAULTY SEB FROM CONTOUR UNIT REPLACED.  FAULTY UNIT SENT TO MANUFACTURER FOR FURTHER ANALYSIS.
